

Governor's Council on Interfaith Outreach Meeting Agenda: June 15, 2023

12:30 PM: Boxed Lunch is served to council members [15 minutes]

12:45 PM: Lieutenant Governor Miller welcomes members, provides opening remarks to the group on the purpose of the group and its purpose. [10 minutes]

12:55 PM: Members provide introductions [5 minutes]

1:00 PM: Lieutenant Governor opens up discussion of group priorities and action opportunities, including: [35 minutes]

- Visits led by Lt. Governor Miller to places of worship and other faith-based community centers to conduct outreach on behalf of the Council and the state.
- How the state of Maryland can foster religious tolerance across faiths, and root out faith-based hatred, violence, and persecution in the state of Maryland.

1:35 PM: Governor Moore joins meeting, makes brief remarks to members [10 minutes]

1:45 PM: Lieutenant Governor Miller and council members fill the Governor in on meeting discussion items.

1:55 PM: Group moves to take press q&a [5 minutes]